On suborbital graphs and related continued fractions


DEĞER A. H. , Besenk M., Guler B. O.

APPLIED MATHEMATICS AND COMPUTATION, vol.218, no.3, pp.746-750, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 218 Issue: 3
  • Publication Date: 2011
  • Doi Number: 10.1016/j.amc.2011.03.065
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.746-750

Abstract

In this paper, we study suborbital graphs for congruence subgroup Gamma(0)(n) of the modular group Gamma to have hyperbolic paths of minimal lengths. It turns out that these graphs give rise to a special continued fraction which is a special case of very famous fraction coming out from Pringsheim's theorem. (C) 2011 Elsevier Inc. All rights reserved.